# SDR ASAA0944955

- Difficulty date: March 26, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,967 hours, 32,029 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Tee Fitting
- Part number: 65C26603134
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT LOWER T-CHORD DAMAGED AT PCU ATTACH POINT.  REPLACED T-CHORD PER SRM 51 40 05, SRM 51 30 01 AND DWG 65C26603.
